MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150512
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u4150512 pta balloon dilatation catheter allegedly experienced detachment.This information was received from one source.There was no patient contact.The (b)(6) year old male patient weight was (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review will be performed.The device was returned for evaluation.The investigation is unconfirmed for the reported balloon detachment.A visual inspection also found a break in the outer catheter shaft.Therefore, the investigation is confirmed for the identified break in the outer catheter shaft.The definitive root cause is unknown.The device is labeled for single use.H11: g1, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model u4150512 pta balloon dilatation catheter allegedly experienced detachment.This information was received from one source.There was no patient contact.The 53 year old male patient weight was 312 lbs.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812537
Report Number2020394-2019-01670
Device Sequence Number11407060
Product Code LIT
UDI-Device Identifier00801741054198
UDI-Public(01)00801741054198
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150512
Device Catalogue NumberU4150512
Device Lot NumberCMDQ0595
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/12/2019
Patient Sequence Number1